Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of tysabri iv.

Overall User Ratings

128 Total User Reviews

User Reviews

1-5 of 109 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
2/17/2014 10:46:09 PM

Reviewer: mandiboo, Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
DX with MS in spine April 2000. Used and failed everything, started Tysabri 12/2006. This medication has kept me out of a wheel chair. My neurologist would like me to change to a new oral form, no way. I will continue Tysabri as long as I continue to have Negative JCVirus titers every 3 months and it continues to be available. For me, Tysabri is a life changing medication, absolutely LOVE this med ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/31/2014 8:02:04 AM

Reviewer: Mr Sweden, 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I started taking Tysabri in November 2013. It had very good effect 2 days after my first infusion. I could move my toes again and my balance was back. I could walk better. Three weeks after my first infusion, it felt like my body had consumed most of the medicine. It felt better after the second infusion, but no great improvements. I have now had the third infusion and is still waiting for the sam ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
12/15/2013 8:21:28 PM

Reviewer: becksm, 55-64 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
My experience has been very positive.My very first IV infusion was given just before the FDA took it off the market.I had a tremendous result with that first treatment.I could move my legs and almost dance.Then it was 2 years before the FDA put it back on the market.I have now been on this med for the last 6 years. My MRI's are now showing NO increase in lesions since I started it.I have no si ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
11/29/2013 9:33:43 PM

Reviewer: Garru, 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Between the 2nd and 3rd infusions I became nauseous, couldn't eat, and lost 10 lbs. Before taking the 3rd treatment I checked with the doctor and he said it should be okay. After the 3rd treatment I was in bed for almost three weeks and barely able to move. I made three trips to the emergency room and spent a total of 5 nights in the hospital. After taking the 3rd treatment I had to be put ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
10/9/2013 7:01:35 PM

Reviewer: 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I had my third dose yesterday unfortunately I had a severe reaction I went into anafelactic shock and nearly died I was realy surprised because I had no reaction to the first two doses it was doing great I regained my eyesite and my energy it was like a wonder drug I have found out you can have a reaction up to your 6 th dose although uncommon but be aware I hope you have no reactions as it is a w ... Show Full Comment

1-5 of 109 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.